# SDR SWIA201744069

- Difficulty date: November 7, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN FS 250.00 AND 265.00, BETWEEN STRINGERS 24L AND 25L. (C-CHECK) COMPLIED WITH DENT REPAIR FOUND BETWEEN FS 250.00 AND 265.00 BETWEEN STRINGERS 24L AND 25L IAW REO. PRESSURE CHECK GOOD AT THIS TIME.
